Has he had a BM yet? If not, he has to go to the ER right now. Not the doc, the ER. It sounds like he has an intestinal blockage of some sort. That is a medical emergency, and can kill him if untreated.
What was the outcome of your friend? I am having the same type problems. I have had a colonoscopy and endoscopy and CT scan and they did not find anything. I can not have a bowel movement unless I use a laxative every 4 - 5 days. This has been going on for about 3 months now. I know there is a reason, they just have not found it yet. I took HCG injections and Bontril for weightloss (for 2 months) and it was during this time that my bowels just "stopped working". I quit taking all the diet meds. Just wondered what they find out.
It sounds like your friend has a real problem. Yes he needs to get straight to the ER. They did a test where they injected dye into my veins to be sure there were no blockages or anything and it came back clear so I was given an emema which took 6 hours to work before I could have a bowel movement. I had tryed laxitives and enema's at home but nothing worked. I was inpacked or whatever they call it. I had not been empting out but started taking MiraLAX. its over the counter, it has no taste, you just add it to whatever your drinking and it works great. Now my constapation problem is over!! Ithought I'd add that incase someone was having that problem cause it worked so well for me and I had tryed everything. However, it could be dangerous for your friend to use anything intill he finds out what the problem is! Let us know how he is doing.. Sandi
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.